# SDR ABXA20140501125

- Difficulty date: May 1, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 114T220315AX
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE AT STATION 486 LOWER PANEL SUPPORT CORRODED UNDER NUTPLATES.  REPLACED AIR LOAD STRUT & INSTALLED SLAT STOP IAW SRM 51-40-02 PN 114T2203-15AX.  SDR INFO CORRODED, PN 114T2203-15AX, PART NAME AIR LOAD STRUT, SN N/A, FS & BS LOCATION 486 TO 486.  ACFT WAS GNDED.
